Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 9, NWS Brownsville, TX

March 11, 2022Cameron County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this wind advisory at Mar 11, 2022, 2:38 AM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Mar 11, 2022, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2022, 2:38 AM CST (08:38 UTC)
In effect from
Mar 11, 2022, 3:00 PM CST
Expired
Mar 12, 2022, 12:00 PM CST
In force
21 hr
Issued by
NWS Brownsville, TX

Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2022-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2022-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WWUS74 KBRO 110838
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
238 AM CST Fri Mar 11 2022

TXZ251-254>257-351-111745-
/O.NEW.KBRO.WI.Y.0009.220311T2100Z-220312T0600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
238 AM CST Fri Mar 11 2022

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
959 
WWUS74 KBRO 111130 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
530 AM CST Fri Mar 11 2022

TXZ251-254>257-351-112000-
/O.NEW.KBRO.FG.Y.0008.220311T1130Z-220311T1500Z/
/O.CON.KBRO.WI.Y.0009.220311T2100Z-220312T0600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
530 AM CST Fri Mar 11 2022

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile 
  or less in dense fog. For the Wind Advisory, north winds 20 to 
  30 mph with gusts up to 40 mph expected.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Wind Advisory, from 3 PM this afternoon to 
  midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

TXZ249-250-252-253-353-111500-
/O.NEW.KBRO.FG.Y.0008.220311T1130Z-220311T1500Z/
Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
530 AM CST Fri Mar 11 2022

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Hidalgo, Jim Hogg, Brooks, and Starr Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
846 
WWUS74 KBRO 111437
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
837 AM CST Fri Mar 11 2022

TXZ251-254>257-351-112245-
/O.CAN.KBRO.FG.Y.0008.000000T0000Z-220311T1500Z/
/O.CON.KBRO.WI.Y.0009.220311T2100Z-220312T0600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
837 AM CST Fri Mar 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Move light and moderate weight items...such as patio
furniture...empty trash cans...and portable basketball
posts...indoors.

&&

$$

TXZ249-250-252-253-353-111700-
/O.EXT.KBRO.FG.Y.0008.000000T0000Z-220311T1700Z/
Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
837 AM CST Fri Mar 11 2022

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Hidalgo, Jim Hogg, Brooks, and Starr Counties.

* WHEN...Until 11 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Castillo
838 
WWUS74 KBRO 111641
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1041 AM CST Fri Mar 11 2022

TXZ249-250-252-253-353-111745-
/O.CAN.KBRO.FG.Y.0008.000000T0000Z-220311T1700Z/
Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
1041 AM CST Fri Mar 11 2022

...DENSE FOG ADVISORY IS CANCELLED...

Visibilities continue to improve across portions of the Rio Grande
Valley and northern ranchlands this morning. Patchy fog will
linger across the area reducing visibilities to 3 to 5 miles in
general with isolated areas reduced to one mile. 

$$

TXZ251-254>257-351-120045-
/O.CON.KBRO.WI.Y.0009.220311T2100Z-220312T0600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
1041 AM CST Fri Mar 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Move light and moderate weight items...such as patio
furniture...empty trash cans...and portable basketball
posts...indoors.

&&

$$

Castillo
491 
WWUS74 KBRO 112040
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
240 PM CST Fri Mar 11 2022

TXZ251-254>257-351-120445-
/O.EXT.KBRO.WI.Y.0009.220311T2100Z-220312T1200Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
240 PM CST Fri Mar 11 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Move light and moderate weight items...such as patio
furniture...empty trash cans...and portable basketball
posts...indoors.

&&

$$

Castillo
666 
WWUS74 KBRO 120353
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
953 PM CST Fri Mar 11 2022

TXZ251-254>257-351-121200-
/O.CON.KBRO.WI.Y.0009.000000T0000Z-220312T1200Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
953 PM CST Fri Mar 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Kenedy, Willacy, and Cameron Counties.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
085 
WWUS74 KBRO 120923 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
323 AM CST Sat Mar 12 2022

TXZ251-254-255-121030-
/O.CAN.KBRO.WI.Y.0009.000000T0000Z-220312T1200Z/
Inland Kenedy-Inland Willacy-Inland Cameron-
Including the cities of Sarita, Raymondville, Brownsville, 
and Harlingen
323 AM CST Sat Mar 12 2022

...WIND ADVISORY IS CANCELLED...

Surface observations indicate that winds have diminished slightly
and below established Wind Advisory criteria. As a result, the
Wind Advisory for the inland portions of Cameron, Willacy, and
Kenedy counties has been cancelled. 

$$

TXZ256-257-351-121800-
/O.EXT.KBRO.WI.Y.0009.000000T0000Z-220312T1800Z/
Coastal Willacy-Coastal Cameron-Coastal Kenedy-
Including the cities of Port Mansfield, Port Isabel, 
South Padre Island, Laguna Heights, and Laguna Vista
323 AM CST Sat Mar 12 2022

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Coastal Kenedy, Coastal Cameron and Coastal Willacy 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
934 
WWUS74 KBRO 121748
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1148 AM CST Sat Mar 12 2022

TXZ256-257-351-121900-
/O.EXP.KBRO.WI.Y.0009.000000T0000Z-220312T1800Z/
Coastal Willacy-Coastal Cameron-Coastal Kenedy-
Including the cities of Port Mansfield, Port Isabel, 
South Padre Island, Laguna Heights, and Laguna Vista
1148 AM CST Sat Mar 12 2022

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

Winds have fallen below Wind Advisory criteria, but will remain 
breezy this afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 10, 10:50 PM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 10, 10:50 PM CST, 3 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1050 PM CST Thu Mar 10 2022

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...MVFR to IFR conditions give way to LIFR conditions
late tonight with widespread fog and dense fog developing across
the RGV. A Dense Fog Advisory may be needed. A cold front with
strong northerly winds arrives into Friday afternoon, becoming
windy by late afternoon. A Wind Advisory may be needed.

&&

.PREV DISCUSSION... /issued 533 PM CST Thu Mar 10 2022/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...MVFR to IFR conditions are expected to deteriorate
this evening to LIFR conditions late tonight with widespread fog
and dense fog possible across the RGV through daybreak Friday. A
Dense Fog Advisory may be needed tonight. A strong cold front is
expected to arrive Friday afternoon with strong northerly winds. A
Wind Advisory may be needed late Friday.

PREV DISCUSSION... /issued 249 PM CST Thu Mar 10 2022/

SHORT TERM (Tonight through Friday Night): Mesoscale features continue
to influence the current weather conditions across the Rio Grande
Valley and northern ranchlands this afternoon. MSAS current
indicates high pressure at the surface across the upper portions of
the Rio Grande Valley and low pressure across the western Gulf of
Mexico. In addition...a sharp temperature gradient persists across
the Rio Grande Valley with temperatures in the upper 50s to near 60
west to the upper 60s to lower 70s east. This continues to provide
low to mid level clouds across most of deep south Texas with some
light rain and patchy mist across the lower and middle portions of
the RGV. Tonight's forecast will continue to be highly dependent on
mesoscale features as a coastal low/trough across the western Gulf
of Mexico moves northward across the lower Texas coast tonight as a
warm front lifts northward across the western Gulf of Mexico. Will
likely see areas of drizzle and fog develop across portions of the
CWA tonight as a result and some patches of dense fog will also
likely develop late tonight into early Friday morning. A Dense Fog
Advisory may be needed for portions of deep south Texas later
tonight into Friday morning as a result. The drizzle and fog Friday
morning should diminish from west to east as southwest to west winds
develop across the western portions of deep south Texas Fri morning
and drier air moves eastward Fri afternoon. This will allow
temperatures to warm into the lower to middle 80s across the middle
and upper portions of the RGV Fri afternoon before a strong cold
front moves into the northern ranchlands Fri afternoon and into the
Rio Grande Valley Friday evening. After coordination with WFO
CRP...have adjusted temperatures cooler than the NBM for Friday
(blend of NBM10 and NBM25 percentile guidance) as the cold airmass
across the northern and central plains of the United States spills
into the southern plains tomorrow. Temperatures will fall rapidly
behind the front and lows Fri night will reach the middle to upper
30s north to lower 40s south. As a result...wind chill temperatures
will "feel like" freezing temperatures (28-32F) across the northern
ranchlands Fri night and just above freezing (32-34F) across the Rio
Grande Valley early Sat morning.

Expect to see very light precipitation amounts across the CWA
tonight through Friday morning. May see some additional rain amounts
with the front across portions of the Rio Grande Valley Fri
afternoon through Fri evening but they will continue to be light in
general.

LONG TERM (Saturday through Thursday): A 500 mb trough will
continue to move eastward off the eastern seaboard through the
weekend with zonal flow returning to Deep South Texas. At the
surface, high pressure will build along eastern Texas and move
northeastward. This will allow a return to easterly to
southeasterly flow and warming temperatures. Another 500 mb
trough will move across the Great Basin and swing through Texas
bringing with it a cold front Monday evening/overnight, which will
briefly bring back northerly winds. This front continues to look
weak, dry, and only dropping temperatures by a few degrees.
Southeasterly winds will return by Wednesday night as high
pressure builds back into the area.

Temperatures will remain cool on Saturday in wake of Fridays cold
front with highs in the 50s and 60s and Saturday night lows in
the 30s and 40s. Temperatures begin to rebound on Sunday and warm
into the 70s and 80s by Monday and remaining in the 70s and 80s
through the rest of the week with overnight lows gradually warming
as well.

MARINE (Now through Friday night): Seas were near 3 feet with
east winds near 14 knots at buoy020 at 1:30 pm this afternoon.
Light to moderate east winds will prevail across the coastal
waters tonight as a weak coastal low/trough across the western
Gulf of Mexico lifts northward with a warm front. Winds will veer
to the south to southwest Friday as the surface low/warm front
move northward towards the upper Texas coast Fri afternoon. A
strong cold front will then move through the northern coastal
waters Fri afternoon and through the rest of the coastal waters
Fri evening. A Gale Watch has been issued for all of the coastal
waters from Friday afternoon through Saturday morning as very
strong north winds with frequent gusts to gale force are likely
especially across the offshore waters in the wake of the front.

Saturday through Wednesday: A Gale Watch has been posted for the
Laguna Madre and Gulf waters into midday Saturday due to the passage
of a cold front bringing strong northerly winds and elevated seas in
its wake. Small Craft Advisories will likely then be needed into
Saturday night before winds calm and seas lower into Sunday.
Favorable conditions are expected to return form Monday ahead of
another cold front that could lead to caution on the waters for
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  61  76  40  57 /  10  10  10   0
BROWNSVILLE          63  79  41  59 /  10  10  20  10
HARLINGEN            63  80  39  59 /  10  10  20   0
MCALLEN              61  81  40  62 /  10   0  20   0
RIO GRANDE CITY      61  83  40  64 /   0  10  10   0
SOUTH PADRE ISLAND   63  69  45  55 /  10  10  20  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from Friday afternoon through Saturday morning for
     GMZ130-132-135-150-155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

56-Hallman...Aviation
Hazardous weather outlook, Mar 10, 4:20 PM CST, 10 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
420 PM CST Thu Mar 10 2022

TXZ248>257-351-353-111100-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-
Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-Northern Hidalgo-
420 PM CST Thu Mar 10 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated risk of rip currents is possible at the local
beaches Friday through Tuesday.

A Wind Advisory is possible Friday night for coastal portions of
Deep South Texas and the Rio Grande Valley.

A Wind Chill Advisory may be needed for portions of the
northern ranchlands Friday night into early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-111100-
Laguna Madre from the Port of
Brownsville to the Arroyo Colorado-Laguna Madre from the Arroyo
Colorado To 5 NM north of Port Mansfield TX-Laguna Madre from 5 nm
north of Port Mansfield to Baffin Bay TX-Gulf waters from Port
Mansfield to the Rio Grande out 20 nm-Gulf waters from Baffin Bay to
Port Mansfield out 20 nm-Gulf waters from Port Mansfield to the Rio
Grande extending from 20 to 60 nm-Gulf waters from Baffin Bay to
Port Mansfield extending from 20 to 60 nm-
420 PM CST Thu Mar 10 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Gale Watch is in effect for all of the lower Texas coastal
waters Friday night through Saturday morning.

Small Craft Advisories are likely across Gulf waters Saturday
afternoon through Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Speece

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:35 AM CSTGale WarningBRO33 hr
Mar 11, 2:35 AM CSTMarine Dense Fog AdvisoryBRO7 hr
Mar 11, 5:30 AM CSTDense Fog AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more5 hr
Mar 11, 9:12 AM CSTRip Current StatementBROKenedy41 hr
Mar 11, 9:12 AM CSTHigh Surf AdvisoryBROKenedy33 hr
Mar 11, 11:19 AM CSTWind Chill AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more22 hr

Nearby

Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.